# SDR A6WA200440225

- Difficulty date: December 19, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 15,074 hours, 12,127 cycles
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE UPON GEAR RETRACTION COMPLIED WITH.  SERVICED NOSE STRUT WITH OIL AND NITROGEN IAW AMM.  IAW AMM GEAR SWING, OPS CHECK GOOD IAW 32-30-00.
